# SDR IPXA2014092984443

- Difficulty date: September 19, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 63,585 hours, 9,233 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap, Doug
- Component part number: NRC6055507
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C,  LT WING INBD FLAP UPPER T/E HAS DENT BETWEEN STA XIFH 219.5 AND XIFH 213.   REPAIRED THE FLAP  IAW SRM 57-00-01, REPAIR 1, FIG 201, REV 56.
